# SDR SWIA971496

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD SHATTERED CLIMBING THROUGH 12000 FT.  REMOVED AND REPLACED LEFT WINDSHIELD IAW MM  56-10-01.  NO EVIDENCE OF ANY OTHER DAMAGE.
